# SDR ASAA2020103033447

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,453 hours, 14,362 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 9881
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 47,457 hours, 14,364 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ANNUNCIATOR LIGHTS UP (ABOVE CONT CAB) ON MASTER RECALL, BUT TURNS OFF WHEN MASTER CAUTION IS RESET.  GROUNDED-YES.  REPLACED CONTROL CABIN TCV, PER B737-800 AMM 21-61-21-000-801, GREEN GO LIGHT ILLUMINATED.
